# SDR 05FDEA00992

- Difficulty date: April 13, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 68,993 hours, 27,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC19842
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA8-5750-55470, WINGS-RT OUTBD FLAP INBD HINGE LUG CORROSION REPAIR P/N ARC1984.  CLOSING ACTION ON 04/12/05.  ON N/RS00012.  COMPLIED WITH EA 8-5750-55470.
